# SDR SIMA2012031005

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 24,409 hours, 21,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT REAR OVERWING EXTERIOR EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY PACK NR 4 CHARGER IAW AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD ON CHARGER AND EXTERIOR LIGHTING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
